# SDR UIEA2018032000444

- Difficulty date: March 11, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,176 hours, 17,802 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Intake Duct
- Part number: NSN
- Part serial: NSN
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OTBD THRUST REVERSER FAN AIR VALVE INTAKE DUCT HAS A THREE HOLE.  REMOVED AND REPLACED THE INTAKE DUCT IAW AMM 36-11-01.
